# SDR SWIA2023012467162

- Difficulty date: January 4, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 21,133 hours, 11,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frms17-18 S8-11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CHAFES BETWEEN STRINGER 11R AND 8R FR17-FR18.   BLENDED AND EVALUATED BETWEEN STRINGER 11R AND 8R AT FR17-FR18. RIB AT STRINGER 11R FR17-FR18 DAMAGE WITHIN LIMITS IAW ETD2023-170-000705.REMOVED AND REPLACED RIB AT STRINGER 8R FR17-FR18 IAW SRM 51-40-08. RESTORED SURFACE PROTECTION IAW SRM 51-23-04, 51-23-05, 51-23-06. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
